# SDR E4EB20151213006

- Difficulty date: December 13, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NRC A016313, LT WING INBD STUB WING UPPER SKIN HAS CORROSION AROUND FASTENERS, BETWEEN XILD 42 -  XW 257 AT FWD SPAR ATTACHMENT.
